# SDR 0602803217

- Difficulty date: December 25, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 49,074 hours, 21,725 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

DURING CRUISE RECEIVED "HYD Y RSVR LO LVL" FOLLOWED COM AND TURNED OFF PTU, ELECTRIC PUMP, EDP FLUID LEVEL WENT TO ZERO AND LANDING WAS UNEVENTFUL O-RING WAS REPLACED ON MANIFOLD (3011GM) CHECK VALVE (3059M) AND THE ENGINE DRIVE PUMP WAS REPLACED AND LEAK CHECKED OK.
